SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Model Number |
PCO8OSX |
| Medical Device Problem Codes |
Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Vomiting (2144); Hernia (2240); Injury (2348); Weight Changes (2607); No Code Available (3191); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after a procedure where this device was implanted, the patient experienced recurrent incarcerated hernia, lysis of adhesions and mesh removal.After treatment, the patient experienced removal surgery.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced recurrence, wrinkled/contracted mesh, pain, and adhesions.Post-operative patient treatment included revision surgery, lysis of adhesions, removal of prior mesh, and recurrent incisional hernia repair with placement of new mesh.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Additional information: outcomes attributed to adverse events (removed other), description of event or problem, concomitant medical products and therapy dates, initial reporter occupation, initial reporter also sent reports to fda (email), premarket identification.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence and adhesions.Post-operative patient treatment included revision surgery, lysis of adhesions, removal of prior mesh and recurrent incisional hernia repair with placement of new mesh.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced recurrence wrinkled contracted mesh, and adhesions.Post-operative patient treatment included revision surgery, lysis of adhesions, removal of prior mesh and recurrent incisional hernia repair with placement of new mesh.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: a4, b5, b7, g1(manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6(patient codes, device codes), additional codes.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after implant, the patient experienced bleeding, eroding ulcer into artery, throwing up, losing weight, recurrence, wrinkled/contracted mesh, pain, and adhesions.Post-operative patient treatment included medication, revision surgery, resection of prior gastro jejunal anastomosis with partial gastrectomy and creation of new gastric jejunal anastomosis, gastronomy tube, exploratory laparotomy, ligation of active ulcer, lysis of adhesions, removal of prior mesh, and recurrent incisional hernia repair with placement of new mesh.Relevant tests/laboratory data (b)(6) 2016: op note stated imaging showed heavy essentially wrinkled contracted piece of mesh.